# SDR 2007UALA03730

- Difficulty date: September 15, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 57,647 hours, 19,744 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 UPPER HINGE ARM BEARING BLOCK AREA DOOR FRAME HAS A VERY DEEP PUNCTURE GOUGE IN RADIUS.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE.  FORMED & INSTALLED NEW INTERCOSTAL.
